Academic Journals Database
Disseminating quality controlled scientific knowledge

Halpern-type Iterations for Strong Relatively Nonexpansive Multi-valued Mappings in Banach Spaces

ADD TO MY LIST
 
Author(s): Fuhai ZHAO | Li YANG

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 4;
Issue: 2;
Start page: 40;
Date: 2012;
Original page

Keywords: Multi-valued mapping | Strong relatively nonexpansive | Fixed point | Iterative sequence | Normalized duality mapping

ABSTRACT
In this paper, an iterative sequence for strong relatively nonexpansive multi-valued mapping by modifying Halpern’s iterations is introduced, and then some strong convergence theorems are proved. At the end of the paper some applications are given also.Key words Multi-valued mapping; Strong relatively nonexpansive; Fixed point; Iterative sequence; Normalized duality mapping
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona